# SDR IPXA2015032687435

- Difficulty date: March 11, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAINTENANCE REQUIRED, MAIN DECK CREW ENTRY FLOOR PANEL 211XAF IS DELAMINATED.  PANEL RACK1, FABBED 211XAF FROM A402H-48X144, BATTERY 2664589 IAW SREO B757-5320-9692-H APPEN B.  BOND REINFORCING PLIES IAW SREO B757-5320-9692-H APPEN B.  SCUFF SAND AND CLEANED THE AREA TO BE BONDED IAW EO B757-5320-9692-H AND SRM 53-00-20-2R.
